Results 1 to 3 of 3
?? COMBO-COCKTAIL??
  1. #1
    Samee is offline New Member
    Join Date
    Jun 2004
    Location
    .
    Posts
    3

    Default ?? COMBO-COCKTAIL??

    I am diagnosed with severe depression, GAD, panic attacks,PTSD.I also hear things as phone ring, door bell ring(dog don't bark), and voices when I am alone. I am currently taking a combo of Wellbutrin(200mg/day) and Seoquel(175mg/day). Would it benifit me to talk to my phychiatrist about trying the "combo-cocktail" Haldol and Cogentin? I have asked about changing Rx's, he says no. I don't feel as though I'm making any progress. If I start a regiment of these meds. What can I expect as far as side-effects of mixing the two and what benefits can I expect to gain if any. I thank you in advance for any and all comments and/or suggestions.

  2. #2
    NILOUFAR is offline New Member
    Join Date
    May 2004
    Location
    .
    Posts
    6

    Default

    HI,

    I AM SORRY TO HEAR THAT, BUT HAVE YOU EVER THOUGHT WHAT HAS ?CAUSED YOUR DEPRESSION? I THINK THERE ARE BETTER WAYS THAN TAKING DRUGS, HOWEVER I AM AN UNDERGRADUATE PHARMACY STUDENT, BUT STRONGLY ADVICE TO TRY OTHER ALTERNATIVE WAYS THAN USING DRUGS.
    TRY TO CHANGE YOUR STYLE OF LIFE,TRY TO HAVE FUN,DO SOMETHING FOR A CHANGE, GO TO COUNTRY SIDE OR SEASIDE, OR SOMEWHERE YOU LIKE, GO OUT WITH YOUR FRIENDS.OR YOU COULD LEARN MUSIC OR ART, TRY TO DANCE, KEEP YOURSELF BUSY, TRY TO LAUGH EVEN ON THINGS WHICH ARE NOT FUNNY, BE HAPPY HAPPY HAPPY,
    FROM NOW THINK THAT YOU ARE A DIFFERENT PERSON,TRY TO HAVE FUN.TRY TO THINK THAT YOU ARE NOT DEPRESSED ANY MORE.
    NOW YOU ARE AN ACTIVE PERSON, A HAPPY PERSON, SOME ONE WHO DOESN'T HAVE ANY PROBLEM ANY MORE, A DETERMIND PERSON WITH GREAT ATTITUDE, SOMEONE WHO ENJOYS EVERY SECOND OF HIS LIFE.
    PLEASE SEND ME E-MAIL IF YOU LIKE AND KEEP ME POSTED ABOUT HOW IT GOES

    BEST WISHES

    NEL

  3. #3
    kellrx is offline Member
    Join Date
    Apr 2004
    Location
    .
    Posts
    75

    Default

    Unfortunately even though haldol and cogentin are very good medications for the symptoms you are having, they can cause in some, a lot of drowsiness, or an overall feeling of being "out of it". However, if your phychiatrist or other qualified dr doesn't think you should be on them, he may have his reasons. Talk it over and discuss the ratio of side effects and benefits with your doctor. If you are that unhappy with the way your treatment is going, a second opinion is always a good idea. Always remember to weight the benefits over the risks first in any treatment. Good luck.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22